National Changhua University of Education Institutional Repository : Item 987654321/16689
English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6469/11641
Visitors : 18461330      Online Users : 245
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
LoginUploadHelpAboutAdminister
NCUEIR > College of Science > math > Periodical Articles >  Item 987654321/16689

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/16689

Title: Infinite Time Blow-Up of Solutions to a Nonlinear Parabolic Problem
Authors: Chen, Chao-Nien
Contributors: 數學系
Date: 1997-09
Issue Date: 2013-06-05T07:32:07Z
Publisher: Elsevier
Abstract: We investigate the blow-up of solutions of nonuniformly parabolic equations. It will be shown that the gradient of the solution tends to infinity as time goes to infinity, even though theL∞-norm of the solution may remain uniformly bounded. This phenomenon is in contrast with a result for semilinear heat equations, where it follows from regularity theory that the solution converges to an equilibrium if it is uniformly bounded in theL∞-norm.
Relation: Journal of Differential Equations, 139(2): 409-427
Appears in Collections:[math] Periodical Articles

Files in This Item:

File SizeFormat
index.html0KbHTML357View/Open


All items in NCUEIR are protected by copyright, with all rights reserved.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback